# SDR AALA20151102003

- Difficulty date: November 2, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 46,111 hours, 18,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND AT STATION 727B, RBL 24.75, INBD & OTBD SEAT TRACK FASTENER HOLES.  REPAIRED CRACKS IN SEAT TRACK FLANGE IAW EA 255652.
